Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking deplatta, imdur and amifru for a long period. Normal angiogram report. Can I stop the medication?

I am taking the following medicines for last 15 years. Recently I had an engeography in which all was ok... The heart surgeon says to discontinue the medicines but the physicians says that these medicines cannot be discontinued. The medicines are: 1) Deplatta a75 2) Imdur 30 mg 3) Amifru 40 mg Kindly suggest whether I can continue or discontinue them.
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

These medications are used to treat angina, heart failure. It would not be possible to tell you whether the medication should be continued or stopped only the doctors see you will be able to give you such advice.
This would be based on a history looking at any symptoms of heart disease, physical examination and investigations. Since there seems to be a difference in opinion then you should speak to each doctor to find out why they believe it can be stopped or should be continued and the pros and cons of each.

I hope this helps
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor